# SDR REXA2025012300089

- Difficulty date: December 6, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 43,704 hours, 33,737 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEAM BTW FS 985.00/ FS 1088.00 AND LBL 27 AT AFT CARGO FLOOR STRUCTURE FLOOR BEAM BTW FS 985.00/ FS 1069.75 AND LBL 27 WAS REPAIRED PER CRJ700 SRM 53-00-41-201-001-A01  AND FLOOR BEAM LBL 27 BTW FS 1069.75/FS 1088.00 WAS INSPECTED AND NO CORROSION FOUND PER CRJ 700 SRM 51-11-00-001-001-A01
